# SDR AALA202501281545

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 27,865 hours, 11,078 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE 3R DOOR ARMING LEVER LOOSE. MAINTENANCE TIGHTENED ARMING LEVER PER AMM 52-22-00.
